# SDR QXEA200603439

- Difficulty date: October 26, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 376 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION ON STRINGER CONNECTING ANGLE STRINGER 24R AT APPROXIMATELY STATION X376.  REPAIRED IAW DHC-8-200 SRM 51-40-11, 51-20-16, 51-20-36 AND 51-20-51.
